# SDR DHL2003873596

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER AFT PLATING HAS INTERIM REPAIR AND DENT BETWEEN STA XW.2.000 - XW.91.000. PERFORMED MAJOR REPAIR IAW EODHL-030617, ED-3443. REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN PANEL IAW EODHL-030617, ED-3443. CLEANED, TREATED AND PRIMED THE NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED NEW SKIN PANEL ON RT WING INBD FLAP UPPER AFT SURFACE (STA.XW.2.000 CANT - XW.91.000) USING NEW FASTENERS IAW EODHL-030617, ED3443 AND SRM 51-1-21 PG 1.
